+ Reply to Thread
Results 1 to 3 of 3
  1. #1

    Triphala causing acidity

    Hello friends,
    I am of vata prakriti with lifelong constipation, dryness, joint pains etc. I have recently been taking Triphala but it is increasing my stomach acidity. Can you please advise me on this? I have prepared triphala in the ratio : 1(haritaki), 2(Baheda), 4(amla). I have been taking only 1/3 of a teaspoon before bed with mixed with warm mater. Should I try changing the ratio? If so, what would you suggest?
    As a side note I should mention that almost a decade ago I remember taking amla churan and it caused acidity back then too. Is it possible that amla is doing this to me? Or it is one of the other two herbs. Can you please share on individual digestive aspects of these herbs. I have read triphala is a bit warm. So maybe the warm herb is the culprit?

    I really want triphala to work with me, I have put a lot of hope on it.

  2. #2

    Amla may be the reason.

    Hi Sha,

    Amla, infact has anti-acidic property. But, I have also observed developing acidity with it at times, especially when taking as part of triphala, and then I start giving Mukta Pishti [in powder or tablet form] to my patients with it. It will be beneficial for their body pain as well.

    For constipation, Haritaki[Harad] is the ingredient that alone can be considered sufficient for the constipation.

    But above all, a good amount of water needs to be taken regularly.

    Healthy Wishes!

  3. #3
    Hi Sha,

    I suggest to mix the ingredients of triphala in equal quantity. That will be better for you, as you need haritaki in higher quantity (than now). If you are sure that you are vata prakruti, the effects of triphala will be more if you take it with warm ghee. Then sip some warm water. Triphala and ghee together are excellent rejuvenatives.

    Take care!

Tags for this Thread


Share Ayurveda Forum